MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip (b)(4).
 
Event or Problem Description
Consumer reported complaint for hi blood glucose results.The customer is concerned with results obtained of hi.The expected fasting blood glucose test result range is 120-140mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the bedroom.During the call on (b)(6) 2017, a back to back blood test was performed fasting by the customer and produced test results of 166 and 166mg/dl using true track.The test strip lot manufacturer's expiration date is 06/21/2019 and open vial date is 10/31/17.The meter memory was reviewed for previous test result history: result 1: 127mg/dl date: (b)(6) 2017 time: 10:42am fasting, result 2: 125mg/dl date: (b)(6) 2017 time: 6:27am fasting, result 3: 130mg/dl date: (b)(6) 2017 time: 12:58am fasting, result 4: 142mg/dl date: (b)(6) 2017 time: 10:48am non-fasting, result 5: 140mg/dl date: (b)(6) 2017 time: 8:08am fasting.Customer called in states the meter is reading high.Customer states the meter read hi non-fasting.Customer states his normal fasting range is 120-140mg/dl fasting.Customer denies the need for medical attention at the time of call and denies signs and symptoms of hyperglycemia at the time of call.
 
Event or Problem Description
Consumer reported complaint for hi blood glucose results.The customer is concerned with results obtained of hi.The expected fasting blood glucose test result range is 120-140mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the bedroom.During the call on (b)(6) 2017, a back to back blood test was performed fasting by the customer and produced test results of 166 and 166mg/dl using true track.The test strip lot manufacturer's expiration date is 06/21/2019 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: (b)(6).Customer called in states the meter is reading high.Customer states the meter read hi non-fasting.Customer states his normal fasting range is 120-140mg/dl fasting.Customer denies the need for medical attention at the time of call and denies signs and symptoms of hyperglycemia at the time of call.
 
Additional Manufacturer Narrative
Internal report # (b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7071765
Report Number1000113657-2017-02012
Device Sequence Number945103
Product Code NBW
UDI-Device Identifier00096295111866
UDI-Public(01)00096295111866
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 02/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRU5065
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2018
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 11/06/2017
Supplement Date Received by Manufacturer11/06/2017
Initial Report FDA Received Date11/30/2017
Supplement Report FDA Received Date02/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY